Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Mouth Dryness
Apr 17, 2011

Hello Dr, I am HIV+, I was on Atripla then my Dr changed my meds when Atripla failed, I am now on Truvada, Reyataz, Norvir. before I start this new combo I had a sever mouth dryness, which bothered me so much and made me crazy. after one month of taking the new combo, i started Remeron 15mg, the mouth dryness went away for more than 6 months, and now it is back and very hard for me to accept it. I feel that my tongue does not have the same feeling, it looks very rough, as if the dryness only on my tongue, I tried to drink alot of water, but didn't work, I always keep many chewing gum, but now i feel pain in my jaws because of chewing like a goat. My doctor read my last labs for me 15 days ago, all my blood tests are ok, including kidney and liver. i am undetectable and my t-cells are now 200. They were fluctuating lately when the atripla failed. I saw my dentist and she prescribed Biotein for me, i got the chewing gum and the toothpaste => useless! Kindly I need to know what tests/labs I have to do to solve this problem. what's happening for me? I am really afraid. Thank you

Response from Dr. Holodniy

I am not clear as to whether you are still taking the Remeron, and the exact timing of the mouth dryness with starting Remeron. That medication is known to cause dry mouth. In addition, there could be an interaction between Remeron and Norvir, as it is possible that the Norvir could decrease the metabolism of the Remeron leading to increased blood levels and greater side effects.



Previous
CD4 Up, Viral Load Down. Is it adequate?
Next
Lypodystrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement